Double zeta values, double Eisenstein series, and modular forms of level 2

Masanobu Kaneko, Koji Tasaka

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We study the double shuffle relations satisfied by the double zeta values of level 2, and introduce the double Eisenstein series of level 2 which satisfy the double shuffle relations. We connect the double Eisenstein series to modular forms of level 2.

Original languageEnglish
Pages (from-to)1091-1118
Number of pages28
JournalMathematische Annalen
Volume357
Issue number3
DOIs
Publication statusPublished - Nov 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Double zeta values, double Eisenstein series, and modular forms of level 2'. Together they form a unique fingerprint.

  • Cite this